Previous |  Up |  Next


Title: Note sur la théorie des polaires dans les courbes géométriques (French)
Title: A remark on the theory of polars on geometric curves (English)
Author: Le Paige, C.
Language: French
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 10
Issue: 4
Year: 1881
Pages: 212-216
Category: math
idZBL: JFM 13.0471.01
DOI: 10.21136/CPMF.1881.121627
Date available: 2009-08-29T12:17:59Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_010-1881-4_4.pdf 606.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo